# SDR ASOA200900655

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 VERTICAL POST RBL 18.0 I/B AND O/B SIDES HAVE INDICATIONS NOTED APPROX .2 INCHES IN LENGTH, 50 PERCENT AND 60 PERCENT FULL SCREEN HEIGHT AT WL 69 AFT FLANGES.  FAILED NDT INSPECTION.  REMOVED 7 EACH ADEL CLAMPS FOR PLUMBING LINES AND REMOVED POST IAW SRM 51-42-06 AND 51-41-00.  FABRICATED REPLACEMENT I/B AND O/B POST USING 7075-0 .063 PO 104141/3 IAW SRM 51-24-21 REF DWG 601R32208.  LOCATED, DRILLED UP, AND ASSEMBLED I/B AND O/B POST IAW SRM 51-40-11 AND 51-42-06.  INSTALLED POST AND COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.  REINSTALLED SAME SERVICEABLE 7 EACH ADEL CLAMPS FOR PLUMBING LINES ON RBL 18 AREA IAW AMM TASK 20-21-00-910-801.
